# SDR WWMA9600059

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 948
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR UNLOCKED LIGHT ILLUMINATED AND REMAINED ON.  MAINTENANCE ADJUSTED THE NOSE GEAR DOWNLOCK SWITCH AND PERFORMED GEAR SWINGS.  THE AIRCRAFT WAS RELEASED FOR SERVICE WITH NO FURTHER PROBLEMS.
